MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 ACCUCATH ACE; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 ACCUCATH ACE; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the placement of the second piv in the left forearm using a 20-gause accucath, the vein was access, and the integrated guidewire and catheter were advanced.The needle retracted normally; however, the guidewire initially met resistance during removal.The guidewire and catheter were ultimately removed together, and the catheter was noted to be coiled, with the guidewire tip appearing to be missing.A tourniquet was applied immediately.The patient reported no pain and remined in no distress.The first call was to md, who then consulted interventional radiology (ir).Imaging of the chest and left forearm was ordered and reviewed in real time by the ir provider.A point-of-care ultrasound was performed.Radiographic images were taken of the elbow, humerus, and chest, which did not demonstrate any foreign body present.The first-call provider and the interventional radiologist were shown the malfunctioning device alongside an unused accucath for compensation.Upon examination of the iv,, there was a less than 1mm portion of the wire that was not present.This was not visualized on the imaging; however, if it were retained, it is not likely to be clinically relevant.Ir determined that no intervention was required and cleared the removal of the tourniquet, noting that the missing wire segment was unlikely to cause harm and that retrieval would be more invasive.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.

Brand Name
ACCUCATH ACE
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24960557
Report Number3006260740-2026-02748
Device Sequence Number21382334
Product Code FOZ
UDI-Device Identifier00801741137952
UDI-Public(01)00801741137952(11)250602(17)260831(10)REKR1089
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K162894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberN/A
Device Catalogue NumberAC1202250
Device Lot NumberREKR1089
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale
Patient Weight122 KG
Patient RaceWhite